Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, Number 3, Pages 35–41 (Mi vmumm3360)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Complexity of the approximate realization of certain classes of differentiable functions of one variable by schemes consisting of functional elements

S. B. Gashkov


Full text: PDF file (745 kB)

Bibliographic databases:
UDC: 519.95
Received: 18.02.1983

Citation: S. B. Gashkov, “Complexity of the approximate realization of certain classes of differentiable functions of one variable by schemes consisting of functional elements”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, no. 3, 35–41

Citation in format AMSBIB
\Bibitem{Gas84}
\by S.~B.~Gashkov
\paper Complexity of the approximate realization of certain classes of differentiable functions of one variable by schemes consisting of functional elements
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1984
\issue 3
\pages 35--41
\mathnet{http://mi.mathnet.ru/vmumm3360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0749021}
\zmath{https://zbmath.org/?q=an:0581.41017}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3360
  • http://mi.mathnet.ru/eng/vmumm/y1984/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Math. Notes, 92:1 (2012), 23–38  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021